Mathematical Research Letters

Volume 12 (2005)

Number 2

The Hyodo-Kato theorem for rational homotopy types

Pages: 155 – 169

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n2.a2

Authors

Richard M. Hain

Minhyong Kim

Abstract

The Hyodo-Kato theorem relates the De Rham cohomology of a variety over a local field with semi-stable reduction to the log crystalline cohomology of the special fiber. In this paper we prove an analogue for rational homotopy types. In particular, this gives a comparison isomorphism for fundamental groups.

Full Text (PDF format)